# SDR UALA2010060401950

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,004 hours, 4,816 cycles
- Engine: Pwa PW4090
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 5
- Condition: Faulty
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  APU INOP WILL NOT START FUEL CLUSTER MESSAGE. MSG 49-10440, APU MAINT PAGE FMV INDICATION DID NOT MOVE.  METERING VALVE PART OF CLUSTER. REPLACED APUC, NO HELP. FOUND LARGE CHIPS ON LUBE SCAVENGE PUMP DETECTOR. THIS WILL BE AN APU CHANGE.  REPLACED APU PER MM.  OPS NORMAL.
